A 28-year-old female asked:
Disclaimer

my dad took fluconazole and ciprofloxacin together and he woke up in the middle of the night vomiting and fainted and fell on the floor without conscious. woke up and feels very sick. going to er. what could that be?

1 doctor answer
Dr. Jerome Zacks
51 years experience Cardiology
Dehydration or other: Fluconazole and ciprofloxacin can cause irregular heart rhythms, possibly due to a conduction abnormality termed QT prolongation. In addition, vomiting and diarrhea can cause dehydration and resultant low blood pressure which can cause fainting. An EKG can determine the cardiac effects. A careful physical exam can search for other causes of fainting.
Answered on Nov 14, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old female asked:
Dr. Shahin Tavackoli
23 years experience Cardiology
Not recommended: These two prolong the repolarization phase of the electrical impulses of the heart (each heart beat has a depolarization and a repolarization phase). ... Read More
5
5 thanks
A 39-year-old female asked:
Dr. PHILIP WALLER
33 years experience Rheumatology
Yes you can: Both antibiotis can be taken together. They both treat different types of infections and are usually well tolerated together.
A 23-year-old female asked:
Dr. Felicia Donald
39 years experience Obstetrics and Gynecology
Yes: Yes no problem. you could possibly develop another yeast infection after you take the cipro (ciprofloxacin) so just watch for that.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month